# SDR P2EA99199

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 2420 · AC Generation System
- Part: Connector
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: TX
- Nature of condition: J, H
- Precautionary procedure: O

## Discrepancy

DEN - FLT 305 - EMERGENCY DECLARED (APU PREVIOUSLY DEFERRED) LANDING UNEVENTFUL AT SCHEDULED DESTINATION.  LEFT ENGINE DRIVEN GENERATOR DROPPED OFF LINE IN FLIGHT AND WOULD NOT RESET.  SWAPPED APU GCU WITH NR 1 ENGINE GCU.  RAN NR 1 ENGINE.  GENERATOR OPS CHECKS NORMAL PER MM 24-21-00.  SAME MALFUNCTION OCCURRED AFTER 2 FLIGHT LEGS DURING TAXI IN TO GATE IN MSP.  MAINTENANCE FOUND PIN PUSHED BACK ON FEEDER WIRE OF CANNON PLUG AT NR 1 ENGINE PYLON.  REPOSITIONED AND SECURED PIN IN CANNON PLUG.  OPS CHECK NORMAL PER MM 24-21-0.  (M)
